# SDR KC8A20111130001

- Difficulty date: November 30, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N229CK
- Make and model: Amd FALCON20
- Aircraft serial: 229
- Aircraft time: 34,219 hours, 27,625 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302313
- Part serial: 11575
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM KDOV, THE TOWER ADVISED THE CREW THAT THEY WERE TRAILING SMOKE.  SOON AFTER, THE CARGO FIRE LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO KDOV.  THE TRAILING SMOKE IS SUSPECTED TO HAVE BEEN WATER VAPORS DUE TO THE AIRCRAFT SITTING IN THE RAIN SEVERAL DAYS.  THE SMOKE DETECT LIGHT ILLUMINATING WAS FALSE INDICATION.  NO SMELL OF SMOKE OR EVIDENCE OF FIRE WAS FOUND.  MAINTENANCE PERSONNEL FOUND FAULTY SMOKE DETECTION BOX.  SMOKE DETECTOR WAS REPLACED WITH SERVICEABLE UNIT.  PERFORMED OPERATIONAL CHECKS.
